Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Discomfort, abdominal pain on sleeping. Prescribed hifenac tablets. Inguinal hernia repair done. Cure?

hi I had open inguinal hernia repair on left side 11 weeks ago. sometimes I feel fullness at the repair side and difficulty during sleeping it feels the hernia has come back I visited my surgeon he says everything is ok and prescribed me HIFENAC tablets once a day. my concern is why am feeling uncomfortable at the repair side. Can I start my workouts and cycling Thank you
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
After a hernia surgery, there is an induration that persists for a long duration because of the mesh incorporated within the body which gives rise to a foreign body reaction and incites inflammation with resultant fibrosis which in turn helps in strengthening the repair. This would make you feel uncomfortable for a long duration of time and the area would slowly get soft with time. You do not need to be concerned regarding this as this is an entirely normal phenomenon.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor